Finite volume solution to integrated shallow surface-saturated groundwater flow

  1. Lookup NU author(s)
  2. Dr Kutsi Erduran
  3. Dr Vedrana Kutija
  4. Charlotte MacAlister
Author(s)Erduran KS, Kutija V, Macalister CR
Publication type Article
JournalInternational Journal for Numerical Methods in Fluids
Year2005
Volume49
Issue7
Pages763-783
ISSN (print)0271-2091
ISSN (electronic)1097-0363
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherJohn Wiley & Sons Ltd.
URLhttp://dx.doi.org/10.1002/fld.1030
DOI10.1002/fld.1030
Actions    Link to this publication